Robust solutions of uncertain quadratic and conic-quadratic problems

A Ben-Tal, A Nemirovski, C Roos

    Research output: Contribution to journalArticleScientificpeer-review

    124 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)535-560
    Number of pages26
    JournalSIAM Journal on Optimization
    Volume13
    Issue number2
    Publication statusPublished - 2002

    Keywords

    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • ZX CWTS JFIS >= 3.00

    Cite this